# SDR SWIA201229628

- Difficulty date: February 8, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 26,180 hours, 22,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 & 4 OVERHEAD EMERGENCY LIGHTS ARE OUT.  (FLT 5347)  RELAMPED EMERGENCY LIGHT.
